Laws of large numbers of negatively correlated random variables for capacities

  • Wen-juan LiEmail author
  • Zeng-jing Chen


Our aim is to present some limit theorems for capacities. We consider a sequence of pairwise negatively correlated random variables. We obtain laws of large numbers for upper probabilities and 2-alternating capacities, using some results in the classical probability theory and a non-additive version of Chebyshev’s inequality and Boral-Contelli lemma for capacities.


law of large numbers 2-alternating capacity negatively correlated random variables upper probability 

2000 MR Subject Classification



  1. [1]
    Choquet, G. Theory of capacities. Ann. Inst. Fourier, 5: 131–295 (1954)MathSciNetCrossRefGoogle Scholar
  2. [2]
    Chung, K. A course in probability theory. Academic Press, New York, 1974zbMATHGoogle Scholar
  3. [3]
    Dennerberg, D. Non-additive measure and intergral. Kluwer, Dordrecht, 1994Google Scholar
  4. [4]
    Ellsberg, Daniel. Risk, ambiguity, and the Savage axioms. Quarterly Journal of Economics, 75(4): 643–669 (1961)CrossRefGoogle Scholar
  5. [5]
    Huber, P. J., Strassen, V. Minimax tests and the Neyman-Pearson lemma for capacities. Ann. Statist., 1: 251–263 (1973)MathSciNetzbMATHCrossRefGoogle Scholar
  6. [6]
    Marinacci, M. Limit laws for non-additive parobabilities and their frequentist interpretation. J. Econom. theory, 84: 145–195 (1999)MathSciNetzbMATHCrossRefGoogle Scholar
  7. [7]
    Marinacci, M., Maccheroni, F. A strong law of large numbers for capacities. Ann. Probab., 33: 1171–1178 (2005)MathSciNetzbMATHCrossRefGoogle Scholar
  8. [8]
    Marinacci, M., Montrucchio, L. Introduction to the mathematics of ambiguity. Working paper series, no.34/2003, 2003Google Scholar
  9. [9]
    Peng, S. G-Brownian motion and dynamic risk measure under volatility uncertainty. Lectures in CSFI, Osaka University, 2007Google Scholar
  10. [10]
    Rébillé, Y. Law of large numbers for non-additive measures, 2008. In Artiv: 0801.0984v1 [math.PR].Google Scholar
  11. [11]
    Schmeidler, D. Integral representation without additivity. Proceedings of the American Society, 97: 255–261 (1986)MathSciNetzbMATHCrossRefGoogle Scholar
  12. [12]
    Shapley, L. Cores of convex games. Internat. J. Game Theory, 1: 11–26 (1971)MathSciNetzbMATHCrossRefGoogle Scholar
  13. [13]
    Wasserman, L.A., Kadane, J. Bayes’ theorem for capacities. Ann. Statist., 18: 1328–1339 (1990)MathSciNetzbMATHCrossRefGoogle Scholar

Copyright information

© Institute of Applied Mathematics, Academy of Mathematics and System Sciences, Chinese Academy of Sciences and Springer-Verlag Berlin Heidelberg 2011

Authors and Affiliations

  1. 1.School of MathematicsShandong UniversityJinanChina

Personalised recommendations